Adaptive resource allocation for single-cell downlink orthogonal frequency division multiple access systems

  1. Lookup NU author(s)
  2. Muayad Al-Janabi
  3. Dr Charalampos Tsimenidis
  4. Professor Bayan Sharif
  5. Dr Stephane Le Goff
Author(s)Al-Janabi MS, Tsimenidis CC, Sharif BS, Le Goff SY
Publication type Article
JournalIET Science, Measurement and Technology
Year2012
Volume6
Issue3
Pages149-158
ISSN (print)1751-8822
ISSN (electronic)1751-8830
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherInstitution of Engineering and Technology
URLhttp://dx.doi.org/10.1049/iet-smt.2011.0136
DOI10.1049/iet-smt.2011.0136
Actions    Link to this publication
Share